# SDR ASAA2018041724269

- Difficulty date: April 17, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 42,977 hours, 12,800 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 141A85127
- Condition: Worn
- Location: Bs 323-351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY DOOR CUTOUT ABOVE THE RT LATCH RECEIVER, FRAME SKIN WORN.  ACFT GROUNDED.  REMOVED THE E&E DOOR LATCH RECEIVER IAW SRM 5-1-40-02,  REMOVED AND REPLACED THE WEB IAW  DWG 141A8511, REV-.  REINSTALLED LATCH RECEIVER IAW DWG 141A3501, REV-.  PERFORMED AN E&E DOOR ADJUSTEMNT CHECK IAW AMM 52-48-41.  ADJUSTMENT CHECKED GOOD.
